You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Reduction of an Arbitrary Real Square Matrix to Tri-Diagonal Form Using Similarity Transformations
C. Donald La Budde
Mathematics of Computation
Vol. 17, No. 84 (Oct., 1963), pp. 433-437
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004005
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper a new algorithm for reducing an arbitrary real square matrix to tri-diagonal form using real similarity transformations is described. The method is essentially a generalization of a method due to A. S. Householder for accomplishing the same reduction in the case where the matrix is real and symmetric.
Mathematics of Computation © 1963 American Mathematical Society